# SDR SIMA2522

- Difficulty date: September 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3752 - ON APPROACH, RIGHT FIRE DETECTION LIGHT CAME ON SEVERAL TIMES FOLLOWED BY THE RIGHT ENGINE FIRE WARNIG ON THE CENTRANL WARNING PANEL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT NACELLE AFT FIRE LOOP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
